# SDR CALA2021122902478

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 110,397 hours, 17,107 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: NA
- Condition: Corroded
- Location: S16l-17l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7077 CABIN - S16L - S17L JOINT BRACKET FOUND CORRODED. TRANSFER REF. NON - ROUTINE LP9130782 AND ORIGINATED BY EMP V923418 CABIN BS977 BETWEEN STR16L AND STR17L SHEAR TIE REPLACED AS PER SRM51-10-02 AND INSTALLED AS PER SRM51-40-02, ATTACH FORM 44-0008 ITEM1 TO ITEM8 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V897381, AND INSPECTED BY V896920 ADD EMP:V896920
